MathSciNet Relay Station
MathSciNet bibliographic data
MR1483711 93C20 (35L05 93B05)
Burq, Nicolas; Gérard, Patrick Condition nécessaire et suffisante pour la contrôlabilité exacte des ondes. (French) [A necessary and sufficient condition for the exact controllability of the wave equation] C. R. Acad. Sci. Paris Sér. I Math. 325 (1997), no. 7, 749–752.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement